Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Sara51

Member
  • Content Count

    6
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Sara51

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Hello nina87, I have the same exact problem after accutane and I hate it. In addition the waxy shininess and weird sensations, my skin turns red super easily and it’s awful. I know your post is from a couple years ago. But if you see this, please let me know if your skin returned to normal?
  2. This is happening to me! I finished accutane 3 months ago, and shortly after finishing, I started to develop itchy, hive-like things on my face when I chew food. It is awful and I borderline have an eating disorder over it. I have learned that acidic foods are a big no no. And I can’t have baking soda either. But it started after finishing, almost like a “withdrawal” effect like you mentioned. I know your post was awhile ago, but if you see this, please let me know if you were able to fix the pr
  3. This is definitely due to the accutane and the same annoying thing is happening to me. I’m three months off the drug and this started almost the moment I finished. For me it’s when I eat: chewing the food seems to cause the hives. But I have noticed that acidic foods are the worst for it. I also recently learned I can’t touch baking soda or the hives appear. And they’re always around the mouth for some reason. I know this post was awhile ago. If you see my reply, please let me know if you got he
  4. Hello rachan, I finished accutane 3 months ago, and now I have weird facial twitching, especially in my chin but honestly it happens all over the face. The muscles just go wild with twitching. Most are not visible, but the big ones are. It’s just really distracting and annoying to me. Did yours go away/do you have any more information? Looking forward to hearing back from you. sara
  5. Hello, I am wondering if you ever got relief from this? I finished accutane 3 months ago and my skin is so irritable, all moisturizers make it turn red and sting. But it’s so dry, it needs the moisture. I’m just so unsure how to help it. It feels so dry like lizard skin; I want to rub an intense moisturizing cream all over it so it may be soft again, but they all seem to irritate .
  6. Hello, I am joining this thread quite late. I wish so badly I could’ve only found this months ago when I was considering accutane. I had beautiful skin with some mild acne I wanted rid of. My derm said accutane was a serious drug, but nothing would be permanent, all negative side effects transient. This was not the case for me, and I can relate so much to everything I am reading here. My redness started almost immediately after finishing the entire dose of the drug. I was put right aw
×